# SDR SWIA202053980

- Difficulty date: October 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON UPPER FRAME INNER FITTING ATTACHED TO FS 349.00 AT STGR 3L.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED FRAME STRAP, P/N SH670-31871-3 AT FS 349.00 AT STR 3L, REF CRJ700 SRM AND DWG.
